# SDR CALA0801012

- Difficulty date: October 28, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 35,210 hours, 5,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY STATION 303 LBL 18 - LBL 48 FLOOR SUPPORT FOUND CORRODED.  CABIN BODY STATION 303 LBL 37 - LBL 48 FLOORBEAM CORROSION REMOVED PER SRM 51-10-02 AND PROTECTED PER SRM 51-20-01.  BLEND AREA LENGTH 1" X WIDTH 0.7" X DEPTH 0.003" IS WITHIN SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMITS.  LBL 44 - LBL 37 FLOORBEAM REPAIRED PER SRM 53-00-51 REPAIR 1 FIG 201.  CABIN BODY STATION 303 LBL 37- LBL 48 FLOORBEAM CORROSION REMOVED PER SRM 51-10-02 AND PROTECTED PER SRM 51-20-01 BLEND AREA LENGTH 1" X WIDTH 0.7" X DEPTH 0.003" IS WITHIN SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101 LIMIT AND LBL 4 - LBL 37 FLOORBEAM REPAIR EDAS PER SRM 53-00-51 REPAIR 1 FIG 201.
